Has anyone ever taken Lexapro and Abilify together? I've been on 10mg Lexapro (for chronic dysthymia) for about 2 years now. I've always had positive reactions to Lexapro: great sex drive, great mood, slept okay (I do take Lunesta for sleep). However, lately (for the past 4 months I'd say), my depression has worsened for no real reason. I've found myself a lot more tired when I wake up (I sleep 9-10 hours a night), don't want to be with anyone, no energy, no sex drive. The sex issue has become a huge problem because I've been in a long term relationship with someone and this is really effecting our relationship.
I've been thinking about adding abilify to the Lexapro I am currently taking. Has anyone ever tried Abilify and Lexapro? I should also mention that I am a 25 year old female. I just want to have more energy, a better sex life and feel like I want to get out of bed in the morning. Can anyone help???
Hi. Recently my pdoc added 2 mg abilify to the 60 mg of celexa I was taking. He also added 200 mg of wellbutrin to the mix as well. I have treatment resistant depression or had I guess, as it seems to be working. It is very expensive. I pay 65 co pay but looked at the reg. price is almost 500 dollars! Anyway, one of the two is helping. I take the abilify at night as I was waking up with anxiety attacks. ( forgot to mention I also suffer from anxiety, as well). I notice an increase in energy from the abilify. Hope this helps. Talk with you pdoc about it.
I take Lexapro (20mg) and Abilify together, but only for about a week now. I feel much better emotionally- my depression has improved considerably- but I will warn you, I can't sleep, I'm nauseated all the time, and I'm always hungry but never want food (sorry, I know that last part is contradictory, but that's how it is). Personally, I'd rather have the depression, simply because it's more familiar and I know how to deal with it as opposed to these new side effects. But I asked my psychiatrist, and she said most people do very very well on the two combined. She made sure to point out I was a very unique case.
Nausea is a common side-effect that will go away after a while. It is your body adjusting to the new medication don't worry about nausea I can tell you it will go away and if it doesnt after 3-4 weeks then I would report back to your doctor.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST